# SDR AALA202104239024

- Difficulty date: April 21, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N410AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9134
- Aircraft time: 2,831 hours, 850 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE ALT 340 #2 ENGINE YELLOW HYDRAULIC PUMP FAILED. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAX WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. REPLACED  HYDRAULIC ENGINE PUMP PRESSURE SWITCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 29-13-17.
